# SDR 96ZZZX5416

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104GS
- Make and model: Swrngn SA226TC
- Aircraft serial: TC222EE
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sw Act
- Part number: MCD271111
- Condition: Lack Of Lube
- Location: Lt Mlg
- Part time: 13,494 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR DOWN AND LOCKED INDICATION INTERMITTENT.  FOUND LEFT GEAR UP POSITION SWITCH ACTUATOR STICKING.  CLEANED AND LUBRICATED SWITCH ACTUATOR.  AIRCRAFT TT:  13,494 HRS.
